advertisement
Question
Posted by: Christo | 2018/06/22

Vertigo and High BP

When I get Vertigo my BP always shoots up, yesterday it was 176 /114, I feel really very ill and short of breath, mother in law gave me a bp tablet , doctor says no , rather take a tranquiliser and lie down until your bp and Vertigo stabilaises. Dont take bp tablets. I dont generally have High bp , so is this condition normal and is it expected to feel worse when you have vertigo with high bp. And should I take maybe Purbloka but he says there is no tablet that will bring my bp down any time soon whilst I am ill with Vertigo

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2018/06/25

It is rather uncontrolled blood pressure that leads to vertigo. Please ask for a referral to a specialist physician who will control your blood pressure. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement